# SDR QR9R2022121400001

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720769254
- Aircraft time: 3,201 hours
- System (JASC): 3160 · Central Display
- Part: Not Reported
- Part number: C19267ZG12
- Part serial: 6417
- Condition: Faulted
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAINTENANCE OPERATIONAL CHECK REVEALED THE SMD45H CYCLES IN AND OUT OF TEST MODE. PART WAS RECEIVED NEW FROM SUPPLY.
